Thank you everyone for your responses and your support yesterday prior my ablation, it really meant a lot especially at that moment in time !
According to my discharge letter the ablation was performed successfully and was done by a Dr Afzal Sohaib. Following the ablation I believe there was an issue completely stopping the bleeding from the groin site . I was given a drug called protamine which helps reverse the effects of apixaban. This drug did not altogether agree with me , hence my lack of replies yesterday. My face was bright red and a bit swollen , also felt very woozy. Unsure if that feeling woozy was just the protamine or a combination of the diamorphine and midazolam as well. I was given a bag of fluid when back on ward which helped. My face looks and feels much better at present.
I just have fleeting pains in my chest, which I could take pain killers for if I felt to.
Please feel free to ask any questions you may have and I will do my best to answer.
The relief its all over is so good and now just wait to live an AF free life.
Have a great day everybody 🌞